# SDR KPVA201205

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8103
- Aircraft serial: 146
- Aircraft time: 47,231 hours, 68,303 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: DCS252B40124
- Condition: Ruptured
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC FLUID LOSS ON NR 2 SIDE.  IN FLIGHT, EMERGENCY DELCARED; UNSCHEDULED LANDING.  MAINTENANCE REPLACED NOSE LANDING GEAR ACTUATOR HYDRAULIC FLEX LINE.
